I've been taking edronax for about 5 months and up until a few weeks ago i was happy to continue with it. My situation has changed in that I have recently come out of a relationship. My ex has BPD (Borderline personality disorder) and I was constantly on edge but felt almost catatonic when he went off tap. I am now suffering from horrible panic attatcks and want to know if this medication edronax is possibly making my anxiety worse and if so would something like endep me more appropriate for me. Currently I take valium but only as needed, not a a specific prescribed dose every day. This helps calm me down but I am still anxious and nervous all the time and my quality of sleep is just awful. I have informed my doctor of these things but he still hasn't changed my medication and I'm really starting to feel like I'm losing the plot. I am in counselling and try to excercise and eat well. Does anyone have advice for me please???
I can't find the medication you're taking in any of my pharmacology books. It must go by a different name here in the states. I will try to find it on the Net and get back to you. In the meantime, you could perhaps speak with a pharmacist (chemist) and ask these same questions. They can't tell you to start or stop a medication, but they can give you all the information you want about it.
Talk to you later
thanks greenlydia, I did go and speak to a pharmacist and she said that edronax is oen of those anitdepressents that while great for depression for some is probably not good for anxiety related conditions. She mentioned endep might be the way to go.There seem to be a few side effects related to that one but I guess there are for most. I'll have to wait till I see the psychiatrist I've booked into see which isn't till 29th dec as my GP isn't being very helpful and doesn't want to change the medication. I definately need to change GP's as he is about as compassionate as a brick. Thank you for looking up edronax for me it's quite new (around about 12 months now) here in oz. m74
Glad you had the chat with the pharmacist........always remember that they are DOCTORS of PHARMACOLOGY, so any question you have about a medication, they will have the answers.
I think you are very wise to find another GP.........the one you're seeing sounds like a moron if he/she won't even consider the possibility that one med may be better for you than another. Also the fact he/she doesn't seem to be taking any interest in YOUR feelings regarding these meds tells me that you should RUN AWAY!
Good for you as well that you'll be hooking up with a psychiatrist! They can monitor your medications as well as fix your head. Kind of a two-for-one deal! LOL
Sounds like you're doing everything you can and are being very pro-active in your own health care. I applaud you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.